Uniform, Integral, and Feasible Proofs for the Determinant Identities. / Tzameret, Iddo; Cook, Stephen.

In: Journal of the ACM, Vol. 68, No. 2, 12, 01.2021.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Uniform, Integral, and Feasible Proofs for the Determinant Identities. / Tzameret, Iddo; Cook, Stephen.

In: Journal of the ACM, Vol. 68, No. 2, 12, 01.2021.

Research output: Contribution to journalArticlepeer-review

Harvard

APA

Vancouver

Author

Tzameret, Iddo ; Cook, Stephen. / Uniform, Integral, and Feasible Proofs for the Determinant Identities. In: Journal of the ACM. 2021 ; Vol. 68, No. 2.

BibTeX

@article{84d8f189dd6d429f809ab0b21f48c7b2,
title = "Uniform, Integral, and Feasible Proofs for the Determinant Identities",
author = "Iddo Tzameret and Stephen Cook",
year = "2021",
month = jan,
doi = "10.1145/3431922",
language = "English",
volume = "68",
journal = "Journal of the ACM",
number = "2",

}

RIS

TY - JOUR

T1 - Uniform, Integral, and Feasible Proofs for the Determinant Identities

AU - Tzameret, Iddo

AU - Cook, Stephen

PY - 2021/1

Y1 - 2021/1

U2 - 10.1145/3431922

DO - 10.1145/3431922

M3 - Article

VL - 68

JO - Journal of the ACM

JF - Journal of the ACM

IS - 2

M1 - 12

ER -